Nurofen for Children
Colour Free | Sugar Free | Aspirin Free
Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.
Effective relief: Reduction in temperature for up to 8 hours including fever caused by immunisation
Temporary relief of pain associated with:
- Sore Throats
- Minor Aches
- Sprains and Strains
- Colds & Flu
Active Ingredients: Nurofen: Ibuprofen 100mg/5ml suspension
Also contains: sodium chloride and saccharin sodium
Does not contain: aspirin, alcohol or aspartame.